# SDR DALA2021042602409

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 687 LEFT WING EMERGENCY SLIDE DOES NOT FIT ON PACKING. CORRECTIVE ACTION: SUMMARY OF NRC SN 00259: LEFT WING EMERGENCY SLIDE WAS INSTALLED CORRECTLY PER B 757200 AMM 2565. (1790308)
